Skip to Content

Should you seek medical attention if you are having several side effects from medicine?

Responses (3)

dakmaknk 17 Jan 2015

Yes you should call your doctor. especially if they have lasted a while. with some meds the initial side effects can fade or you might need a dosr adjustment. What medication are you talking about and what are the side effects?

cuttersgirl 17 Jan 2015

Xarelto dizzy nausea muscle spasm major headaches lot of bleeding

cuttersgirl 17 Jan 2015

Also I stopped taking this a couple of days ago

dakmaknk 17 Jan 2015

My opinion is You should call your doctor or if needed go to the E.R.

kaismama 17 Jan 2015

You should have called your dr before you stopped the xarelto. It sounds like you could have some bleeding going on. Can you take your heart rate and blood pressure.? You need to contact your dr asap.

Anonymous 19 Jan 2015

I agree 100%. Excess bleeding is nothing to trifle with. Please take kaismama's advice ASAP.

Please let us know how this resolves. Good luck.

SHEsevEN4 19 Jan 2015

Call your Doctor if side effects don't go away in a few day, let him or her know what' s going on, you might have to change med's, but don't stop taking them until you call him or her.

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions